# SDR CALA2014072591515

- Difficulty date: July 21, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 60,820 hours, 22,806 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  STRINGER 42L CORROSION REPAIR ACCOMPLISHED BETWEEN FRAME 57 - 59.   STRINGER SPLICE REPAIR REQUIRES INSPECTION AT 60,000 FLIGHT CYCLES AFTER REPAIR EMBODIMENT.  DAMAGE WAS REMOVED & NDT ACCOMPLISHED IAW NTM51 -10-08.  NO CRACKS FOUND.  THE REPAIR REQUIRES RE-INSPECTION IAW SRI53-00-13-2-001-00 AT PTC 82,806.
